# SDR C2XA04IA011

- Difficulty date: February 1, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 79639
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,912 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: L

## Discrepancy

FLIGHT 2541 - CREW REPORTED THAT THE EMERGENCY LIGHT ABOVE THE SERVICE DOOR WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY PACK, OPERATIONALLY TESTED THE LIGHTING SYSTEM, AND CLEARED THE DISCREPANCY.
